# SDR FDEA201409102556

- Difficulty date: September 10, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310111
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING,  AFTER FILL PORT REMOVAL, UPPER SKIN UPPER SURFACE FOUND CORRODED AT OVERWING FILL PORT ADAPTER MATING AREA.  CORROSION REMOVED AND TREATED PER SRM 51-20-01 AND   51-10-02 REV 112.   REPAIR WAS CARRIED OUT IAW EA F-5730-T0310960 PT1 .    REPAIR CLASSIFIED AS MAJOR.
